# SDR AALA2009060900001

- Difficulty date: June 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER ONE DOOR AF EMERGENCY LIGHT LENS MISSING.  REPLACED LIGHT ASSEMBLY FOR RIGHT NUMBER ONE DOOR AF EMERGENCY LIGHT.
